# SDR SWAA2025012287966

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,801 hours, 31,827 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXIT ROW HANDLE HOUSING IS LOOSE COMING FROM DOOR AND DOOR SHADE @ 12 F<[01] SECURED RT EXIT ROW HANDLE HOUSING COMING FROM DOOR ND DOOR SHADE @12F IAW AMM 52-22-00
